Started progesterone cream and have never felt better but.....

by Sarah
(Livingston, MT)

I've been gaining weight. It sounds like, based on your information, I need to be taking more. However, I feel really good on a lower dosage. What do I do for the weight gain? Will it go away after or awhile or is it simply because I should take more?

I'm 33 years old and started a 3% progesterone cream because my periods have been short (about 21-23 days) and really heavy bleeding. As soon as I started taking it, I have started feeling so much calmer, have more energy, and sleeping better. I would hate to quit taking it.

The book I've been reading is Uzi reiss book called natural hormone balance. He recommends always taking estrogen with progesterone. Do you think that's why I'm gaining weight? Because I need to take estrogen also?

Thank you, thank you in advance. It's nice to ask someone, without running to the dr every time!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...